Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: help withdrawal Bunny Goldberg

Posted by MOTHERNEEDHELP on November 9, 2003, at 23:14:39

In reply to help withdrawal, posted by Bunny Goldberg on July 18, 2000, at 10:54:08

I don't know if i'm doing this right but I have to give it a shot.My husband got hooked on hydracoden(dont even know if this is spelled right)But, i'm sure you know what I mean.I know that he wants off of this b/c he has tried so many times.However, when he stops taking the pills he can't sleep he is up all night w/ his legs jumping around. The doctor put him on this for his back and everytime he would go back to the doctor and tell them he needed more they would give him a bigger qty. and then up the strenth of the pill. Well, now he can't be without them and wishes that he never took one he says that when he dont take them he hurts worse then he ever did before.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[278064]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MOTHERNEEDHELP thread:40847
URL: http://www.dr-bob.org/babble/20031105/msgs/278064.html